# SDR FDEA201909112211

- Difficulty date: September 11, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974000000
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME 65 RT FLOOR PANEL 162EF HAS MULTIPLE DENTS. REPAIRED FLOOR PANEL 162EF BY APPLICATION OF FILLER MATERIAL IAW SRM 53-10  10-20 PARA 8C AND 51-77-10. APPLIED FINISH IAW SRM 53-10-20 AND 51-75-10 THIS IS A MAJOR REPAIR.
